# SDR UALA2012111906663

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 44,457 hours, 11,184 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  FIRST OBS AUDIO PANEL INOP.
